MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH RESECTION SHEATH, 26 FR.; A22042A

OLYMPUS WINTER & IBE GMBH RESECTION SHEATH, 26 FR.; A22042A
Model Number A22042A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported that the resection sheath distal end was broken.The issue occurred during set-up.There were no reports of patient harm.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation.Updates fields: b5, g3, h2, h3, h6 and h11.The device was returned to olympus for inspection, and the reported failure was confirmed.The most probable cause of the complaint was cause not established, which indicates that the investigation findings do not lead to a clear conclusion about the cause of the reported adverse event.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
No additional information received from customer.

Brand Name
RESECTION SHEATH, 26 FR.
Common Device Name
A22042A
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key23660209
Report Number9610773-2025-07424
Device Sequence Number13292835
Product Code HIH
UDI-Device Identifier04042761020985
UDI-Public04042761020985
Combination Product (Y/N)N
Initial Reporter CountryHU
PMA/510(K) Number
K931994
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberA22042A
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/19/2025
Supplement Date Received by Manufacturer03/23/2026
Initial Report FDA Received Date11/26/2025
Supplement Report FDA Received Date04/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown